# SDR ASAA2017091921984

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 11,941 hours, 3,952 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH. WINDOW HEAT SYSTEM OPS RESTORED NORMAL.
